# SDR AALA202204161913

- Difficulty date: April 15, 2022
- Submitted: April 16, 2022
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 71,172 hours, 32,436 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE DUST COVER ON THE LEFT OVER WING EXIT IS LOOSE THIS CAUSED A WING EXIT WARNING ON ECAM, DOOR HANDLE WAS CHECKED AND FOUND FULLY SEATED. ADJUSTED AND INSTALLED LEFT HAND OVER WING EXIT COVER FLAP PER AMM 52-21-11.
